# SDR UPS00234506

- Difficulty date: November 22, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PRE NR 4 LEADING EDGE SLAT CRACKED.  AWAITING LOG PAGE ENTRY.
